Alert archive / Alabama / Flash Flood Warnings in 2025

Flash Flood Warning 11, NWS Birmingham, AL

April 6, 2025Elmore County, Lowndes County, Montgomery County, Alabama

NWS Birmingham, AL issued this flash flood warning at Apr 6, 2025, 12:28 PM CDT for Elmore County, Lowndes County, Montgomery County, Alabama. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2025, 12:28 PM CDT (17:28 UTC)
Expired
Apr 6, 2025, 3:30 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Elmore County, AL, Lowndes County, AL, Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 54 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 12:29 PM CDTFLASH FLOODMontgomery, ALFlooding at various locations across the city of Montgomery.
Apr 6, 12:29 PM CDTFLASH FLOODMontgomery, ALFlooding at various locations across the city of Montgomery.
Apr 6, 1:30 PM CDTFLASH FLOOD3 Wnw Sprague, ALThe 6500 block of Butler Mill road collapsed due to floodwaters.
Apr 6, 1:30 PM CDTFLASH FLOOD3 Wnw Sprague, ALThe 6500 block of Butler Mill road collapsed due to floodwaters.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
380 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

288 
WGUS54 KBMX 061728
FFWBMX
ALC051-085-101-062030-
/O.NEW.KBMX.FF.W.0011.250406T1728Z-250406T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
1228 PM CDT Sun Apr 6 2025

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  South Central Elmore County in east central Alabama...
  Eastern Lowndes County in south central Alabama...
  Montgomery County in south central Alabama...

* Until 330 PM CDT.

* At 1228 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Montgomery, Wetumpka, Mosses, Hayneville, Meadville, Pike Road, 
  White Hall, Lowndesboro, Snowdoun, Hyundai Motors Of Alabama, Hope 
  Hull, Pinedale, Pintlala, Woodcrest, Dannelly Field, Sprague, 
  Alabama State University, Alabama State Capitol, Montgomery 
  Riverwalk Stadium and Maxwell Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3196 8641 3196 8644 3224 8674 3234 8647
      3255 8619 3241 8602 3234 8599 3233 8597
      3227 8593 3227 8599 3225 8599 3225 8600
      3218 8600 3210 8606 3200 8630 3205 8630
      3205 8641

FLASH FLOOD...RADAR INDICATED

$$

TC
1 follow-up statement
171 
WGUS74 KBMX 061815
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
115 PM CDT Sun Apr 6 2025

ALC051-085-101-062030-
/O.CON.KBMX.FF.W.0011.000000T0000Z-250406T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Elmore AL-Lowndes AL-Montgomery AL-
115 PM CDT Sun Apr 6 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT THIS 
AFTERNOON FOR SOUTH CENTRAL ELMORE, EASTERN LOWNDES AND MONTGOMERY 
COUNTIES...

At 115 PM CDT, there have been several reports of flooding at 
various locations across Montgomery. Between 2 and 4 inches of rain 
have fallen. Additional rainfall amounts of 1 to 2 inches are 
possible in the warned area. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Montgomery, Wetumpka, Mosses, Hayneville, Meadville, Pike Road, 
  White Hall, Lowndesboro, Snowdoun, Hyundai Motors Of Alabama, Hope 
  Hull, Pinedale, Pintlala, Woodcrest, Dannelly Field, Sprague, 
  Alabama State University, Alabama State Capitol, Montgomery 
  Riverwalk Stadium and Maxwell Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3196 8641 3196 8644 3224 8674 3234 8647
      3255 8619 3241 8602 3234 8599 3233 8597
      3227 8593 3227 8599 3225 8599 3225 8600
      3218 8600 3210 8606 3200 8630 3205 8630
      3205 8641

FLASH FLOOD...OBSERVED

$$

TC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 5:33 AM CDT, 6 hours 55 minutes earlier. Its key messages:

  • Updated at 527 AM CDT SUN APR 6 2025
  • There is a 2 out of 5 risk of severe thunderstorms across Central Alabama through the afternoon hours. The threats include isolated tornadoes, damaging wind gusts, and large hail.
  • Heavy rainfall is expected and may lead to localized flooding as this storm system slows its movement as it pushes southeast across the area. A Flood Watch is in effect 6 pm Monday evening.
  • Frost and freeze conditions expected for the northern half of the area Tuesday morning and all of Central Alabama Wednesday morning.
Area forecast discussion, Apr 6, 5:33 AM CDT, 6 hours 55 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
533 AM CDT Sun Apr 6 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 527 AM CDT SUN APR 6 2025

- There is a 2 out of 5 risk of severe thunderstorms across
  Central Alabama through the afternoon hours. The threats
  include isolated tornadoes, damaging wind gusts, and large hail.

- Heavy rainfall is expected and may lead to localized flooding as
  this storm system slows its movement as it pushes southeast
  across the area. A Flood Watch is in effect 6 pm Monday
  evening.

- Frost and freeze conditions expected for the northern half of
  the area Tuesday morning and all of Central Alabama Wednesday
  morning.

&&

.SHORT TERM...
(Today through Monday)
Issued at 530 AM CDT SUN APR 6 2025

The orientation of the main line will eventually begin to orient
more ENE-WSW with time as the outflow keep sinking south. The main
activity should reach the Birmingham metro area by 6-8 AM. Behind
the main line, continuing rain and thunderstorms are anticipated,
which may transition areas along I-20 to a flooding threat
further into the morning.

The system continues its slow trek to the east through the day.
While a few segments within the line of showers and storms will be
capable of severe, with all modes of severe possible. We may see
an uptick in convection the later we get into the late morning and
early afternoon as we see some heating ahead of the line. This
system will not be moving at a fast clip, so flooding will likely
become a concern through the day, with perhaps the highest totals
between I-20 and I-85. Latest guidance places a large swath of 3
to 4 inches in this area through Monday afternoon.

16

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 100 AM CDT SUN APR 6 2025

Behind this system, we are going to see some colder temperatures
move into the region along with dry air. Right now we may see
frost and freeze conditions expected for the northern half of the
area Tuesday morning and all of Central Alabama Wednesday morning.
So be ready to make preparations for any sensitive vegetation.
The next rain maker will be Thursday afternoon into Friday with a
passing cold front. The main dynamics for this system remains well
to the north so severe weather should not be an issue.

16

&&

.AVIATION...
(12Z TAFS)
Issued at 530 AM CDT SUN APR 6 2025

MVFR conditions will expand over the area ahead of the line of
storms. At this time the showers and storms are in TCL and will be
moving into BHM by 12z. EET/ASN/ANB by 12 to 13z. MGM will likely
see the line work in by 15 to 16z. This will be an extremely slow
system and will provide showers and storms for a prolonged time
through the afternoon. Flooding may develop as well and could
impact a few locations.

16

&&

.FIRE WEATHER...

Heavy rain and storms will overspread across the area through
Monday, with a Flood Watch now in effect through Monday evening.
However, conditions will quickly mix back out behind the front,
with MinRH values expected to fall back into the upper 20s to low
30s by Tuesday into Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  50  58  37 / 100  60  30   0
Anniston    74  53  58  38 / 100  70  50   0
Birmingham  73  52  57  41 / 100  60  30   0
Tuscaloosa  74  50  60  40 / 100  40  20   0
Calera      73  52  59  40 / 100  60  40   0
Auburn      77  58  61  42 / 100 100  80  10
Montgomery  79  56  60  42 / 100  90  70  10
Troy        80  57  60  42 /  90 100  90  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday evening for the following counties:
Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-Cherokee-
Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-Fayette-Greene-
Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-Marion-Montgomery-
Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-
Talladega-Tallapoosa-Tuscaloosa-Walker-Winston.

&&

SHORT TERM...16
LONG TERM....16
AVIATION...16
Hazardous weather outlook, Apr 6, 3:05 AM CDT, 9 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
305 AM CDT Sun Apr 6 2025

ALZ011>015-017>050-071115-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
305 AM CDT Sun Apr 6 2025

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a Slight Risk of severe thunderstorms across all of central
Alabama through this afternoon. Storms will be capable of producing
damaging winds, large hail, and isolated tornadoes.

Heavy rainfall with this slow moving line may produce 2 to 4 inches
of rain. Flash flooding may develop as the line moves east.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy rainfall will continue through Monday afternoon, especially in
the southeast. An additional 1-3 inches of rainfall is expected,
with locally higher amounts possible in the heavier banding.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through Sunday afternoon for severe and Monday afternoon for flooding.

In the hours before

Local storm report, Apr 6, 11:52 AM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1152 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     Flash Flood      4 WNW Fayette           33.72N 87.89W
04/06/2025                   Fayette            AL   Public

            A large portion of Dodson Circle was
            reported washed out.

&&

GMS
Local storm report, Apr 6, 11:58 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1158 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 AM     Tstm Wnd Dmg     3 WSW Tyler             32.30N 86.95W
04/06/2025                   Dallas             AL   Emergency Mngr

            Trees down along CR 405. A possible TDS was
            observed in this area.

&&

GMS
Local storm report, Apr 6, 12:03 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1203 PM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     Tstm Wnd Dmg     1 E Tyler               32.32N 86.88W
04/06/2025                   Dallas             AL   Emergency Mngr

            Trees down and blocking County Road 457.

&&

GMS
Local storm report, Apr 6, 12:06 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1206 PM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     Tstm Wnd Gst     1 SSE Wetumpka          32.54N 86.20W
04/06/2025  M51 MPH          Elmore             AL   Mesonet

&&

GMS
Local storm report, Apr 6, 12:11 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1211 PM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Flash Flood      1 NE Cottondale         33.20N 87.44W
04/06/2025                   Tuscaloosa         AL   Public

            Significant rise of Cottondale Creek.

&&

GMS
Special weather statement, Apr 6, 12:15 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1215 PM CDT Sun Apr 6 2025

ALZ042-044-061815-
Lowndes AL-Montgomery AL-
1215 PM CDT Sun Apr 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LOWNDES AND
SOUTHERN MONTGOMERY COUNTIES THROUGH 115 PM CDT...

At 1215 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Deposit, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pine Level, Lowndes County Airport, Calhoun, Strata, Carters Hill,
Naftel, Meadville, Letohatchee, Fort Deposit, Pike Road, Logan,
Sprague, Sellers, Davenport, Ramer, Cecil, Pintlala, and Dublin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 600 PM CDT for south central
and southeastern Alabama.

&&

LAT...LON 3213 8661 3234 8599 3233 8597 3230 8595
      3228 8592 3227 8598 3225 8599 3225 8600
      3208 8600 3199 8630 3205 8631 3205 8641
      3204 8640 3196 8641 3196 8662
TIME...MOT...LOC 1715Z 247DEG 35KT 3206 8654

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

87/Grantham

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:10 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby37 hr
Apr 5, 8:10 PM CDTRiver Flood WarningBMXBibb, Dallas, Perry38 hr
Apr 6, 12:20 AM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Winston55 min
Apr 6, 1:25 AM CDTSevere Thunderstorm WarningBMXPickens50 min
Apr 6, 1:30 AM CDTTornado WarningBMXPickens45 min
Apr 6, 1:46 AM CDTSpecial Weather StatementBMXFayette, Walker59 min
Apr 6, 1:56 AM CDTFlash Flood WarningBMXFayette, Lamar, Marion, Winston5 hr
Apr 6, 1:57 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar63 min
Apr 6, 2:34 AM CDTSevere Thunderstorm WarningBMXFayette26 min
Apr 6, 2:52 AM CDTSpecial Weather StatementBMXWalker53 min
Apr 6, 3:07 AM CDTFlash Flood WarningBMXFayette, Walker, Winston4 hr
Apr 6, 4:07 AM CDTSpecial Weather StatementBMXPickens38 min
Apr 6, 4:23 AM CDTFlash Flood WarningBMXPickens3 hr
Apr 6, 4:40 AM CDTSpecial Weather StatementBMXPickens65 min
Apr 6, 4:41 AM CDTSpecial Weather StatementBMXWalker34 min
Apr 6, 5:33 AM CDTAreal Flood AdvisoryBMXBlount, Fayette, Jefferson, Tuscaloosa, Walker6 hr
Apr 6, 6:33 AM CDTFlash Flood WarningBMXTuscaloosa114 min
Apr 6, 6:51 AM CDTSpecial Weather StatementBMXSumter24 min
Apr 6, 7:13 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Winston77 min
Apr 6, 7:15 AM CDTAreal Flood AdvisoryBMXFayette, Walker, Winston75 min
Apr 6, 7:18 AM CDTSpecial Weather StatementBMXGreene, Hale, Marengo, Sumter42 min
Apr 6, 7:34 AM CDTAreal Flood AdvisoryBMXPickens86 min
Apr 6, 7:45 AM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby112 min
Apr 6, 8:11 AM CDTSpecial Weather StatementBMXHale, Marengo, Perry49 min
Apr 6, 8:27 AM CDTAreal Flood AdvisoryBMXTuscaloosa78 min
Apr 6, 8:59 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas46 min
Apr 6, 9:03 AM CDTAreal Flood AdvisoryBMXBibb, St. Clair, Shelby, Talladega3 hr
Apr 6, 9:37 AM CDTAreal Flood AdvisoryBMXJefferson, St. Clair, Shelby68 min
Apr 6, 9:41 AM CDTSpecial Weather StatementBMXCoosa49 min
Apr 6, 9:56 AM CDTSpecial Weather StatementBMXAutauga, Lowndes49 min
Apr 6, 10:12 AM CDTTornado WarningBMXAutauga, Dallas, Lowndes14 min
Apr 6, 10:29 AM CDTSpecial Weather StatementBMXChambers, Randolph, Tallapoosa46 min
Apr 6, 10:35 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa3 days
Apr 6, 10:35 AM CDTRiver Flood WarningBMXGreene, Hale, Tuscaloosa23 hr
Apr 6, 10:36 AM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker58 hr
Apr 6, 10:40 AM CDTSevere Thunderstorm WarningBMXAutauga32 min
Apr 6, 10:45 AM CDTAreal Flood AdvisoryBMXChilton, Coosa3 hr
Apr 6, 11:11 AM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery49 min
Apr 6, 11:35 AM CDTAreal Flood AdvisoryBMXDallas, Lowndes3 hr
Apr 6, 11:53 AM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa67 min
Apr 6, 12:15 PM CDTSpecial Weather StatementBMXMontgomery60 min
Apr 6, 12:42 PM CDTSevere Thunderstorm WarningBMXChambers58 min
Apr 6, 12:52 PM CDTSevere Thunderstorm WarningBMXBullock, Montgomery38 min
Apr 6, 1:08 PM CDTSevere Thunderstorm WarningBMXMacon31 min
Apr 6, 1:12 PM CDTSevere Thunderstorm WarningBMXChambers, Lee33 min
Apr 6, 1:25 PM CDTAreal Flood AdvisoryBMXChambers, Elmore, Lee, Macon, Tallapoosa2 hr
Apr 6, 1:56 PM CDTSevere Thunderstorm WarningBMXLee, Macon53 min
Apr 6, 1:59 PM CDTFlash Flood WarningBMXBullock, Chambers, Elmore, Lee, Macon, Tallapoosa91 min
Apr 6, 2:20 PM CDTSevere Thunderstorm WarningBMXRussell29 min
Apr 6, 3:11 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Lee, Macon, Russell2 hr
Apr 6, 3:28 PM CDTAreal Flood WarningBMXLee2 hr
Apr 6, 3:47 PM CDTFlash Flood WarningBMXLee, Russell118 min
Apr 6, 5:14 PM CDTSpecial Weather StatementBMXAutauga, Lowndes, Montgomery46 min
Apr 6, 6:05 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery28 min

Nearby

Flash Flood Warnings in Alabama, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.